# SDR AALA981943

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AA
- Make and model: Boeing 727223
- Aircraft serial: 22463
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1050-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1050-1070 STRINGER 28R SKIN IS BULGING.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER FOR SKIN CUTOUT IAW SRM 53-30-3 FIG 3.  (M)
